The Annals of Probability

On the Concept of Contiguity

W. J. Hall and R. M. Loynes

Full-text: Open access

Abstract

The interrelationships among conditions for convergence in law of sequences of likelihood ratios and the concept of contiguity are explored. Related results of Le Cam (1960), Hajek and Sidak (1967) and Roussas (1972) are extended, modified and clarified. In particular, it is shown that if likelihood ratios converge in law under the numerator hypothesis, then they converge under the denominator hypothesis and the hypotheses are contiguous (numerator to denominator).

Article information

Source
Ann. Probab., Volume 5, Number 2 (1977), 278-282.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995851

Digital Object Identifier
doi:10.1214/aop/1176995851

Mathematical Reviews number (MathSciNet)
MR443172

Zentralblatt MATH identifier
0379.60034

JSTOR
links.jstor.org

Subjects
Primary: 60F99: None of the above, but in this section
Secondary: 62E99: None of the above, but in this section

Keywords
Contiguity likelihood ratio Le Cam's lemmas

Citation

Hall, W. J.; Loynes, R. M. On the Concept of Contiguity. Ann. Probab. 5 (1977), no. 2, 278--282. doi:10.1214/aop/1176995851. https://projecteuclid.org/euclid.aop/1176995851


Export citation